Alert archive / New Mexico / Red Flag Warnings in 2008

Red Flag Warning 45, NWS Albuquerque, NM

May 7, 2008

NWS Albuquerque, NM issued this red flag warning at May 7, 2008, 7:59 AM MDT. It took effect at May 7, 2008, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 7, 2008, 7:59 AM MDT (13:59 UTC)
In effect from
May 7, 2008, 12:00 PM MDT
Expired
May 7, 2008, 6:00 PM MDT
In force
6 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 071359
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
759 AM MDT WED MAY 7 2008

...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITIES FOR THE EAST CENTRAL PLAINS...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR THE
EAST CENTRAL PLAINS AND PORTIONS OF THE NORTHEAST HIGHLANDS AND
NORTHEAST PLAINS...

.AN UPPER LEVEL LOW PRESSURE SYSTEM CURRENTLY POSITIONED OVER
SOUTHEAST NEW MEXICO WILL MOVE EAST OF THE STATE BY THIS EVENING.
GUSTY NORTHWEST WINDS IN THE WAKE OF THE SYSTEM WILL BE STRONGEST
IN THE EAST CENTRAL PLAINS. THESE GUSTY WINDS WILL COMBINE WITH
RELATIVE HUMIDITIES IN THE LOW TEENS IN AREAS OF HIGH FIRE DANGER.
THEREFORE... CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS
AFTERNOON FOR LIMITED AREAS OF THE EAST CENTRAL PLAINS...MAINLY FROM
THE CLINES CORNERS AREA SOUTHWARD. ON THURSDAY...A WEAK UPPER
LEVEL DISTURBANCE EMBEDDED IN ZONAL FLOW WILL RESULT IN GUSTY WEST
WINDS AND LOW RELATIVE HUMIDITIES OVER A SOMEWHAT LARGER AREA OF
THE EAST CENTRAL PLAINS...THE NORTHEAST HIGHLANDS EAST AND SOUTH
OF INTERSTATE 25 AND THE NORTHEAST PLAINS FROM HARDING COUNTY
SOUTHWARD.

NMZ107-108-072130-
/O.UPG.KABQ.FW.A.0041.080507T1700Z-080508T0100Z/
/O.NEW.KABQ.FW.W.0045.080507T1800Z-080508T0000Z/
/O.NEW.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
759 AM MDT WED MAY 7 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
AFTERNOON...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS
AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY
EVENING. THE FIRE WEATHER WATCH FOR TODAY IS NO LONGER IN EFFECT. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.


$$

NMZ103-104-072130-
/O.NEW.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
759 AM MDT WED MAY 7 2008

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$
3 follow-up statements
000 
WWUS85 KABQ 072132
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
332 PM MDT WED MAY 7 2008

...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR
STRONG WINDS AND LOW HUMIDITIES FOR THE EAST CENTRAL PLAINS...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES ALONG AND
SOUTH OF INTERSTATE 40...

.AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE EAST OF
THE STATE BY THIS EVENING. GUSTY NORTHWEST WINDS IN THE EAST
CENTRAL PLAINS AND VERY LOCALIZED AREAS OF LOW HUMIDITY WILL
CONTINUE THROUGH SUNSET THIS EVENING. ON THURSDAY...WESTERLY WINDS
WILL QUICKLY INCREASE BY LATE IN THE MORNING...AND RELATIVE
HUMIDITIES WILL DROP INTO THE TEENS OVER MANY AREAS SOUTH OF
INTERSTATE 40 CREATING WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS.

NMZ107-108-080015-
/O.CON.KABQ.FW.W.0045.000000T0000Z-080508T0000Z/
/O.CON.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
332 PM MDT WED MAY 7 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
MORNING THROUGH THURSDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

NMZ105-106-109-080015-
/O.EXA.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
332 PM MDT WED MAY 7 2008

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ103-104-080015-
/O.CON.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
332 PM MDT WED MAY 7 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

52
000 
WWUS85 KABQ 080000
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 PM MDT WED MAY 7 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES ALONG
AND SOUTH OF INTERSTATE 40...

.AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE EAST OF
THE STATE BY THIS EVENING. GUSTY NORTHWEST WINDS IN THE EAST
CENTRAL PLAINS AND VERY LOCALIZED AREAS OF LOW HUMIDITY WILL
CONTINUE THROUGH SUNSET THIS EVENING. ON THURSDAY...WESTERLY
WINDS WILL QUICKLY INCREASE BY LATE IN THE MORNING...AND RELATIVE
HUMIDITIES WILL DROP INTO THE TEENS OVER MANY AREAS SOUTH OF
INTERSTATE 40 CREATING WIDESPREAD CRITICAL FIRE WEATHER
CONDITIONS.

NMZ107-108-081400-
/O.EXP.KABQ.FW.W.0045.000000T0000Z-080508T0000Z/
/O.CON.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
600 PM MDT WED MAY 7 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ103>106-109-081400-
/O.CON.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
600 PM MDT WED MAY 7 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$
000 
WWUS85 KABQ 080032 CCA
RFWABQ

RED FLAG WARNING...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
628 PM MDT WED MAY 7 2008

CORRECTION TO MODIFY THE GENERAL SYNOPSIS IMMEDIATELY BELOW.

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING FOR STRONG WINDS AND LOW HUMIDITIES ALONG
AND SOUTH OF INTERSTATE 40...

.A WEAK UPPER LEVEL HIGH PRESSURE RIDGE WILL MOVE OVER THE STATE
TONIGHT FOLLOWED BY INCREASING WINDS ALOFT ON THURSDAY MIXING DOWN
TO THE SURFACE. WESTERLY WINDS WILL QUICKLY INCREASE BY LATE 
MORNING AND RELATIVE HUMIDITIES WILL DROP INTO THE TEENS OVER MANY
AREAS SOUTH OF INTERSTATE 40...CREATING WIDESPREAD CRITICAL FIRE
WEATHER CONDITIONS.

NMZ107-108-081430-
/O.EXP.KABQ.FW.W.0045.000000T0000Z-080508T0000Z/
/O.CON.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
628 PM MDT WED MAY 7 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...
...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. A
FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ103>106-109-081430-
/O.CON.KABQ.FW.A.0042.080508T1700Z-080509T0200Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
628 PM MDT WED MAY 7 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING
THROUGH THURSDAY EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 7, 2:57 AM MDT, 5 hours 2 minutes earlier.

Area forecast discussion, May 7, 2:57 AM MDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
257 AM MDT WED MAY 7 2008

.DISCUSSION...
BUSY MORNING AS SEVERE WEATHER ONGOING OVER OUR FAR SE ZONES.

STORM BEGINNING TO ACCELERATE E NOW ACROSS THE SRN BORDER OF NM.
SHOWERS AND STORMS WILL LINGER OVER THE ERN PLAINS AND NRN MOUNTAINS
TODAY. TOUGH CALL ON THE FIRE WEATHER SIDE WITH LINGERING MOISTURE
OVER THE FAR ERN PLAINS. WILL DECIDE ON THE NEED FOR A RED FLAG
WARNING LATER WITH THE MORNING FIRE WEATHER PACKAGE. ITS POSSIBLE
WE DROP ZONE 108. SURFACE FRONT TO DROP S OVER THE ERN PLAINS TODAY
WITH COOLER TEMPS FOR MOST AREAS. NOT MUCH CHANGE IN THE W.

A WEAK STORM SYSTEM TO WILL PASS TO THE N ON THU. WILL MOSTLY
PRODUCE GUSTY WINDS...ESPECIALLY OVER THE E WITH MORE FIRE WEATHER
CONCERNS. ANY SHOWER SHOULD BE CONFINED TO THE SAN JUAN MOUNTAINS
NEAR THE CO BORDER. ANOTHER COLD FRONT WILL DROP S OVER THE ERN
PLAINS LATE IN THE DAY AND THU NIGHT.

MID LEVEL GRADIENT TO TIGHTEN FURTHER ON FRI WITH MORE WIND AND FIRE
WEATHER CONCERNS. ANOTHER STORM TO PASS TO THE N OVER THE WEEKEND
WITH ISOLATED SHOWERS AND STORMS MAINLY TO IMPACT THE N AND NE. A
STRONGER COLD FRONT TO MOVE S OVER THE STATE SAT AND SAT NIGHT AS
WELL. YET ANOTHER STORM MAY BRUSH THE N EARLY NEXT WEEK. CHJ

&&

.AVIATION...
UPPER LEVEL LOW WILL MOVE FROM SOUTHERN NEW MEXICO TO EAST OF STATE
THROUGH 21Z. ISOLATED SHOWERS AND VIRGA FROM THE CENTRAL MOUNTAINS
TO THE EASTERN BORDER WILL PRODUCE LOCALLY GUSTY AND ERRATIC WINDS
AT THE SURFACE.  ACROSS THE EAST...ISOLATED THUNDERSTORMS...SOME
SEVERE...WILL PRODUCE HAIL AND GUSTY OUTFLOWS TO 50 MPH WITH PERIODS
OF MVFR AND IFR CIGS AND VISIBILITIES.  ACTIVITY MOVING TO THE EAST
THROUGH THE PERIOD. VFR REMAINDER OF THE AREA.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 05

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  79  46  75  40 /   5   5   5   5
GALLUP..........................  74  36  72  33 /   0   0   0   0
GRANTS..........................  75  39  73  34 /   0   0   0   0
GLENWOOD........................  80  41  82  41 /   0   0   0   0
CHAMA...........................  65  31  66  28 /  10  10  10   5
LOS ALAMOS......................  71  41  69  41 /   5   5   0   0
RED RIVER.......................  59  29  60  28 /  20  10   5   5
TAOS............................  69  37  70  33 /  10  10   5   0
SANTA FE........................  73  44  73  44 /   5   5   0   0
SANTA FE AIRPORT................  76  43  75  40 /   5   5   0   0
ESPANOLA........................  77  41  78  38 /   5   5   0   0
ALBUQUERQUE HEIGHTS.............  80  52  79  50 /   5   0   0   0
ALBUQUERQUE VALLEY..............  81  44  80  44 /   5   0   0   0
ALBUQUERQUE FOOTHILLS...........  77  47  78  46 /   5   0   0   0
ALBUQUERQUE WEST MESA...........  79  48  79  49 /   5   0   0   0
SOCORRO.........................  82  49  83  49 /   5   0   0   0
SANDIA PARK/CEDAR CREST.........  69  40  72  39 /   5   0   0   0
MORIARTY/ESTANCIA...............  75  41  76  42 /   5   0   0   0
CARRIZOZO.......................  79  46  81  46 /   5   0   0   0
RUIDOSO.........................  72  43  74  43 /   5   0   0   0
RATON...........................  68  38  73  37 /  30  10   0  10
LAS VEGAS.......................  71  40  73  39 /  10   5   0   0
ROY.............................  70  43  73  44 /  30  10   0   5
CLAYTON.........................  67  45  76  47 /  30  10   0  10
SANTA ROSA......................  78  45  83  46 /  10   5   0   0
TUCUMCARI.......................  76  50  84  50 /  30  10   0   5
FORT SUMNER.....................  78  50  85  52 /  20   5   0   5
CLOVIS..........................  78  51  84  52 /  30   5   0   5
PORTALES........................  79  51  86  52 /  30   5   0   5
ROSWELL.........................  88  54  90  55 /  10   5   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM 11 AM MDT THIS MORNING THROUGH THIS EVENING
FOR THE FOLLOWING ZONES...NMZ107-108.

&&

40/05
Hazardous weather outlook, May 7, 6:00 AM MDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT WED MAY 7 2008

NMZ001>021-026-081200-
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
600 AM MDT WED MAY 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING WILL BE ISSUED FOR THIS AFTERNOON OVER A SMALL
PORTION OF THE CENTRAL HIGH PLAINS...WHERE LOW HUMIDITIES COMBINED
WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF THE EAST THURSDAY
THROUGH SATURDAY AFTERNOONS...AND AGAIN EARLY NEXT WEEK.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

40

In the hours before

Local storm report, May 7, 2:16 AM MDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
216 AM MDT WED MAY 07 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 AM     HAIL             7 SW FLOYD              34.14N 103.64W
05/07/2008  M0.75 INCH       ROOSEVELT          NM   TRAINED SPOTTER

&&

05
Special weather statement, May 7, 3:09 AM MDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 AM MDT WED MAY 7 2008

NMZ020-021-071000-
CURRY COUNTY-ROOSEVELT COUNTY-
307 AM MDT WED MAY 7 2008

...STRONG THUNDERSTORMS MOVING OVER EASTERN CHAVES THROUGH EASTERN
CURRY COUNTIES...

AT 300 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS...CAPABLE OF PRODUCING WINDS UP TO 50
MPH...HAIL UP TO ONE HALF INCH IN DIAMETER AND BRIEF TORRENTIAL RAIN
ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF RHEA TO 9 MILES
WEST OF DORA TO 5 MILES NORTHEAST OF CAPROCK. MOVEMENT WAS NORTHEAST
AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE PLEASANT HILL AND TEXICO.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT
WEDNESDAY MORNING FOR EASTERN NEW MEXICO.

40
Special weather statement, May 7, 3:28 AM MDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
328 AM MDT WED MAY 7 2008

NMZ020-071000-
ROOSEVELT COUNTY-
328 AM MDT WED MAY 7 2008

...STRONG THUNDERSTORM MOVING OVER SOUTHERN ROOSEVELT COUNTY...

AT 319 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 7 MILES WEST OF MILNESAND.
MOVEMENT WAS NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE CAUSEY...LINGO AND PEP.

MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND
PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM MDT
WEDNESDAY MORNING FOR EASTERN NEW MEXICO.

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 1:08 AM MDTSevere Thunderstorm WarningABQChaves, De Baca, Roosevelt52 min
May 7, 1:58 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt32 min
May 7, 2:31 AM MDTSevere Thunderstorm WarningABQCurry29 min
May 7, 7:59 AM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Sandoval and 5 more24 hr

Nearby

Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.